Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 7, Pages 1015–1037 (Mi zvmmf2533)  

This article is cited in 3 scientific papers (total in 3 papers)

Conditions for the convergence of iterative methods with complete splitting of the boundary conditions for the Stokes system in a circle and an annulus

B. V. Pal'tsev

Moscow

Full text: PDF file (1938 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:7, 875–893

Bibliographic databases:
UDC: 519.632
MSC: Primary 76D07; Secondary 65M12, 76M25
Received: 17.12.1993

Citation: B. V. Pal'tsev, “Conditions for the convergence of iterative methods with complete splitting of the boundary conditions for the Stokes system in a circle and an annulus”, Zh. Vychisl. Mat. Mat. Fiz., 34:7 (1994), 1015–1037; Comput. Math. Math. Phys., 34:7 (1994), 875–893

Citation in format AMSBIB
\Bibitem{Pal94}
\by B.~V.~Pal'tsev
\paper Conditions for the convergence of iterative methods with complete splitting of the boundary conditions for the Stokes system in a circle and an annulus
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 7
\pages 1015--1037
\mathnet{http://mi.mathnet.ru/zvmmf2533}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1293954}
\zmath{https://zbmath.org/?q=an:0834.76018}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 7
\pages 875--893
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PV57000005}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2533
  • http://mi.mathnet.ru/eng/zvmmf/v34/i7/p1015

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. V. Pal'tsev, “The conditions for the convergence of iterative methods with complete splitting of the boundary conditions for the Stokes system in a sphere and a spherical layer”, Comput. Math. Math. Phys., 35:6 (1995), 745–767  mathnet  mathscinet  zmath  isi
    2. B. V. Pal'tsev, I. I. Chechel', “On the convergence rate and optimization of a numerical method with splitting of boundary conditions for the stokes system in a spherical layer in the axisymmetric case: Modification for thick layers”, Comput. Math. Math. Phys., 46:5 (2006), 820–847  mathnet  crossref  mathscinet  elib  elib
    3. B. V. Pal'tsev, M. B. Soloviev, I. I. Chechel', “On the development of iterative methods with boundary condition splitting for solving boundary and initial-boundary value problems for the linearized and nonlinear Navier–Stokes equations”, Comput. Math. Math. Phys., 51:1 (2011), 68–87  mathnet  crossref  mathscinet  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:174
    Full text:60
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021